# SDR UALA2010081202941

- Difficulty date: August 12, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 78,924 hours, 12,737 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: S242T102153
- Part serial: 185
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RH FMC/CDU FAILURE, FLIGHT DIVERTED. 1ST OFFICER'S CONTROL DISPLAY UNIT FOUND FAULTY. REPLACED F-O'S CDU PER AMM. RT CDU CHECKS SATIS.
